MathSciNet Relay Station
MathSciNet bibliographic data
MR312403 (47 #965a) 53A10 (49F10 53B25)
Kaul, Helmut Isoperimetrische Ungleichung und Gauss-Bonnet-Formel für $H$-Flächen in Riemannschen Mannigfaltigkeiten. (German) Arch. Rational Mech. Anal. 45 (1972), 194–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement